# SDR TRAX200600638

- Difficulty date: August 17, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 29,716 hours, 33,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC NR 2000-62 CORROSION FOUND ON STRINGER BTW FR 46-45 LHS. ON AFT AVIONIC COMP.
